# SDR DALA2021040602010

- Difficulty date: April 5, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 67,834 hours, 31,075 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3254 CORROSION SEAT TRACK -Y1292 AT LEVEL OF FR 66 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK PER A320 51-72-11. (1773714)
